# SDR 2025FA0000650

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: General aviation
- Aircraft: N32CF
- Make and model: Cirrus SR20
- Aircraft serial: 9218
- Aircraft time: 449 hours
- Engine: Lyc IO390A1A6
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jam-Nut
- Condition: Undertorqued
- Location: Flap Actuator
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP ACTUATOR ROD END SEPARATED FROM ACTUATOR ASSEMBLY RESULTING IN LOSS OF FLAP OPERATION DURING FLIGHT. IT IS LIKELY THE JAMB NUT RETAINING THE ROD END WAS NOT PROPERLY TORQUED AND THE THE ROD END UNSCREWED FROM THE ACTUATOR MOTOR.  IT IS UNKNOWN IF ANY FIELD SERVICE TO THE SYSTEM AFTER AIRCRAFT DELIVERY. THE DISCREPANCY WAS REPORTED TO CIRRUS FIELD SERVICE PER CASE NUMBER 465147.
